A Simple Axiomatization of Binary Rank-Dependent Utility of Gains (Losses). Marley, A. A. J. & Luce, R. D. Journal of Mathematical Psychology, 46(1):40–55, February, 2002.
Paper doi abstract bibtex For binary gambles composed only of gains (losses) relative to a status quo, the rank-dependent utility model with a representation that is dense in intervals is shown to be equivalent to ten elementary properties plus event commutativity and a gamble partition assumption. The proof reduces to a (difficult) functional equation that has been solved by Aczél, Maksa, and Páles (in press).
@article{marley_simple_2002,
title = {A {Simple} {Axiomatization} of {Binary} {Rank}-{Dependent} {Utility} of {Gains} ({Losses})},
volume = {46},
issn = {0022-2496},
url = {http://www.sciencedirect.com/science/article/pii/S0022249601913744},
doi = {10.1006/jmps.2001.1374},
abstract = {For binary gambles composed only of gains (losses) relative to a status quo, the rank-dependent utility model with a representation that is dense in intervals is shown to be equivalent to ten elementary properties plus event commutativity and a gamble partition assumption. The proof reduces to a (difficult) functional equation that has been solved by Aczél, Maksa, and Páles (in press).},
language = {en},
number = {1},
urldate = {2019-11-10},
journal = {Journal of Mathematical Psychology},
author = {Marley, A. A. J. and Luce, R. Duncan},
month = feb,
year = {2002},
keywords = {event commutativity, gains partition, rank-dependent utility},
pages = {40--55},
}
Downloads: 0
{"_id":"Zp36vHFCdiRByhZ2Q","bibbaseid":"marley-luce-asimpleaxiomatizationofbinaryrankdependentutilityofgainslosses-2002","author_short":["Marley, A. A. J.","Luce, R. D."],"bibdata":{"bibtype":"article","type":"article","title":"A Simple Axiomatization of Binary Rank-Dependent Utility of Gains (Losses)","volume":"46","issn":"0022-2496","url":"http://www.sciencedirect.com/science/article/pii/S0022249601913744","doi":"10.1006/jmps.2001.1374","abstract":"For binary gambles composed only of gains (losses) relative to a status quo, the rank-dependent utility model with a representation that is dense in intervals is shown to be equivalent to ten elementary properties plus event commutativity and a gamble partition assumption. The proof reduces to a (difficult) functional equation that has been solved by Aczél, Maksa, and Páles (in press).","language":"en","number":"1","urldate":"2019-11-10","journal":"Journal of Mathematical Psychology","author":[{"propositions":[],"lastnames":["Marley"],"firstnames":["A.","A.","J."],"suffixes":[]},{"propositions":[],"lastnames":["Luce"],"firstnames":["R.","Duncan"],"suffixes":[]}],"month":"February","year":"2002","keywords":"event commutativity, gains partition, rank-dependent utility","pages":"40–55","bibtex":"@article{marley_simple_2002,\n\ttitle = {A {Simple} {Axiomatization} of {Binary} {Rank}-{Dependent} {Utility} of {Gains} ({Losses})},\n\tvolume = {46},\n\tissn = {0022-2496},\n\turl = {http://www.sciencedirect.com/science/article/pii/S0022249601913744},\n\tdoi = {10.1006/jmps.2001.1374},\n\tabstract = {For binary gambles composed only of gains (losses) relative to a status quo, the rank-dependent utility model with a representation that is dense in intervals is shown to be equivalent to ten elementary properties plus event commutativity and a gamble partition assumption. The proof reduces to a (difficult) functional equation that has been solved by Aczél, Maksa, and Páles (in press).},\n\tlanguage = {en},\n\tnumber = {1},\n\turldate = {2019-11-10},\n\tjournal = {Journal of Mathematical Psychology},\n\tauthor = {Marley, A. A. J. and Luce, R. Duncan},\n\tmonth = feb,\n\tyear = {2002},\n\tkeywords = {event commutativity, gains partition, rank-dependent utility},\n\tpages = {40--55},\n}\n\n\n\n\n\n\n\n\n\n\n\n","author_short":["Marley, A. A. J.","Luce, R. D."],"key":"marley_simple_2002","id":"marley_simple_2002","bibbaseid":"marley-luce-asimpleaxiomatizationofbinaryrankdependentutilityofgainslosses-2002","role":"author","urls":{"Paper":"http://www.sciencedirect.com/science/article/pii/S0022249601913744"},"keyword":["event commutativity","gains partition","rank-dependent utility"],"metadata":{"authorlinks":{}},"downloads":0,"html":""},"bibtype":"article","biburl":"https://bibbase.org/zotero/daniel.r","dataSources":["bMNYYYE8ALPmpK328"],"keywords":["event commutativity","gains partition","rank-dependent utility"],"search_terms":["simple","axiomatization","binary","rank","dependent","utility","gains","losses","marley","luce"],"title":"A Simple Axiomatization of Binary Rank-Dependent Utility of Gains (Losses)","year":2002}